Person:257887: Difference between revisions

From MaRDI portal
Person:257887
Created automatically from import231006081045
 
m AuthorDisambiguator moved page Lin Wang to Lin Wang: Duplicate
 
(No difference)

Latest revision as of 22:20, 9 December 2023

Available identifiers

zbMath Open wang.lin.1MaRDI QIDQ257887

List of research outcomes





PublicationDate of PublicationType
A novel recurrent neural network of gated unit based on Euler's method and application2024-09-24Paper
Bloch-Lorentz magnetoresistance oscillations in delafossites2024-08-30Paper
"The penalty method for generalized mixed variational-hemivariational inequality problems"2023-10-20Paper
Iterative algorithm for fixed point problems of generalized nearly asymptotically nonexpansive mappings and solutions of a system of generalized nonlinear variational-like inclusions2023-05-03Paper
https://portal.mardi4nfdi.de/entity/Q50458592022-11-07Paper
On the parametric elliptical variational-hemivariational inequality problem with applications2022-10-12Paper
https://portal.mardi4nfdi.de/entity/Q51006352022-09-01Paper
A nonlinear semigroup approach to Hamilton-Jacobi equations--revisited2022-02-23Paper
On the weak convergence for solving semistrictly quasi-monotone variational inequality problems2022-01-19Paper
Well-posedness for generalized \((\eta ,g,\varphi )\)-mixed vector variational-type inequality and optimization problems2022-01-19Paper
The modified proximal point algorithm in Hadamard spaces2021-12-15Paper
A modified viscosity implicit-type proximal point algorithm for monotone inclusions and asymptotically nonexpansive mappings in Hadamard spaces2021-12-15Paper
On the inertial forward-backward splitting technique for solving a system of inclusion problems in Hilbert spaces2021-12-10Paper
https://portal.mardi4nfdi.de/entity/Q33891632021-05-07Paper
A proximal point algorithm for finding minimizers and fixed points of quasi-pseudo-contractive mappings in CAT(0) spaces2021-03-26Paper
https://portal.mardi4nfdi.de/entity/Q51444382021-01-16Paper
https://portal.mardi4nfdi.de/entity/Q33863622020-12-31Paper
Common solution for a finite family of minimization problem and fixed point problem for a pair of demicontractive mappings in Hadamard spaces2020-02-07Paper
Strong and weak convergence of Mann iteration of monotone α-nonexpansive mappings in uniformly convex Banach spaces2019-07-22Paper
Some results for split equality equilibrium problems in Banach spaces2019-07-10Paper
An affirmative answer to Panyanak and Suantai's open question on the viscosity approximation methods for a nonexpansive multi-valued mapping in CAT(0) spaces2019-04-24Paper
Viscosity approximation methods for the implicit midpoint rule of nonexpansive mappings in CAT(0) Spaces2019-04-23Paper
On the split feasibility problem and fixed point problem of quasi-\(\phi\)-nonexpansive mapping in Banach spaces2019-03-26Paper
A fixed point method for solving a split feasibility problem in Hilbert spaces2019-03-26Paper
Strong convergence of an iterative algorithm involving nonlinear mappings of nonexpansive and accretive type2018-12-03Paper
https://portal.mardi4nfdi.de/entity/Q53762802018-09-17Paper
On the split equality common fixed point problem for quasi-nonexpansive multi-valued mappings in Banach spaces2017-11-15Paper
Proximal point algorithms involving fixed point of nonspreading-type multivalued mappings in Hilbert spaces2017-11-15Paper
The split common fixed point problem for asymptotically nonexpansive semigroups in Banach spaces2017-07-28Paper
Strongly convergent iterative methods for split equality variational inclusion problems in Banach spaces2017-07-14Paper
Strong convergence theorems for Bregman totally quasi-asymptotically nonexpansive mappings in reflexive Banach spaces2017-06-09Paper
An affirmative answer to the open questions on the viscosity approximation methods for nonexpansive mappings in CAT(0) spaces2016-10-21Paper
On the split equality common fixed point problem for asymptotically nonexpansive semigroups in Banach spaces2016-08-15Paper
Some convergence theorems involving proximal point and common fixed points for asymptotically nonexpansive mappings in \(\operatorname {CAT}(0)\) spaces2016-08-09Paper
\(\Delta\)-convergence theorems for multi-valued nonexpansive mappings in hyperbolic spaces2016-06-21Paper
Convergence theorems for some multi-valued generalized nonexpansive mappings2016-05-26Paper
Strong convergence theorems for the general split variational inclusion problem in Hilbert spaces2016-05-26Paper
Moudafi's open question and simultaneous iterative algorithm for general split equality variational inclusion problems and general split equality optimization problems2016-05-26Paper
Split equality fixed point problem for quasi-pseudo-contractive mappings with applications2016-05-24Paper
Existence and convergence theorems of fixed points for multi-valued SCC-, SKC-, KSC-, SCS- and C-type mappings in hyperbolic spaces2016-05-19Paper
A strong convergence theorem for solutions of zero point problems and fixed point problems2016-04-22Paper
The strong convergence theorems for split common fixed point problem of asymptotically nonexpansive mappings in Hilbert spaces2016-04-01Paper
On the split common fixed point problem for strict pseudocontractive and asymptotically nonexpansive mappings in Banach spaces2016-03-30Paper
Common fixed point results under a new contractive condition without using continuity2016-03-24Paper
Nonlinear contractive and nonlinear compatible type mappings in Menger probabilistic metric spaces2016-03-17Paper
https://portal.mardi4nfdi.de/entity/Q31943582015-10-28Paper
General split equality equilibrium problems with application to split optimization problems2015-09-11Paper
https://portal.mardi4nfdi.de/entity/Q52576602015-06-29Paper
Convergence theorems for split equality mixed equilibrium problems with applications2015-03-23Paper
Demiclosed principle and \(\Delta\)-convergence theorems for total asymptotically nonexpansive mappings in CAT(0) spaces2015-03-23Paper
Some coupled fixed-point theorems in two quasi-partial metric spaces2015-03-20Paper
Convergence of splitting algorithms for the sum of two accretive operators with applications2015-03-20Paper
Demiclosed principle and convergence theorems for asymptotically strictly pseudononspreading mappings and mixed equilibrium problems2015-03-20Paper
Strong convergence of a splitting algorithm for treating monotone operators2015-03-20Paper
A regularization method for treating zero points of the sum of two monotone operators2015-03-20Paper
An algorithm with strong convergence for the split common fixed point problem of total asymptotically strict pseudocontraction mappings2015-03-13Paper
Strong and weak convergence theorems for a new split feasibility problem2014-10-06Paper
Algorithms for treating equilibrium and fixed point problems2014-08-27Paper
Iterative algorithms with errors for zero points of \(m\)-accretive operators2014-07-23Paper
Strong and \(\delta\)-convergence for mixed type total asymptotically nonexpansive mappings in CAT(0) spaces2014-07-22Paper
A modified Halpern-type iteration algorithm for quasi-ϕ -asymptotically nonexpansive mappings and applications2014-04-22Paper
Strong convergence theorems of strongly relatively nonexpansive semi-group in Banach spaces2014-04-01Paper
Strong convergence theorem for quasi-\(\phi \)-asymptotically nonexpansive mappings in the intermediate sense in Banach spaces2014-03-13Paper
Strong convergence theorems for a countable family of total quasi-\phi-asymptotically nonexpansive nonself mappings2014-03-12Paper
Multi-valued totally quasi-\(\phi\)-asymptotically nonexpansive semi-groups and strong convergence theorems in Banach spaces2014-02-28Paper
Convergence theorems for total asymptotically nonexpansive non-self mappings in CAT(0) spaces2014-01-31Paper
Total quasi-\(\phi\)-asymptotically nonexpansive semigroups and strong convergence theorems in Banach spaces2013-12-02Paper
Split feasibility problems for total quasi-asymptotically nonexpansive mappings2013-12-02Paper
Some results on fixed points of asymptotically strict quasi-\(\phi\)-pseudocontractions in the intermediate sense2013-12-02Paper
Strong convergence theorems of nonlinear operator equations for countable family of multi-valued total quasi-\(\phi\)-asymptotically nonexpansive mappings with applications2013-10-08Paper
Strong convergence theorems for nonlinear operator equations with total quasi-\(\varphi\)-asymptotically nonexpansive mappings and applications2013-09-23Paper
Strong convergence theorems of quasi-\(\phi\)-asymptotically nonexpansive semi-groups in Banach spaces2013-09-16Paper
https://portal.mardi4nfdi.de/entity/Q28397972013-07-12Paper
https://portal.mardi4nfdi.de/entity/Q49067412013-02-28Paper
On asymptotically quasi-\(\phi\)-nonexpansive mappings in the intermediate sense2013-02-04Paper
https://portal.mardi4nfdi.de/entity/Q29100092012-09-07Paper
https://portal.mardi4nfdi.de/entity/Q29098702012-09-06Paper
Strong convergence theorem for solving generalized mixed equilibrium problems and fixed point problems for total quasi-\(\phi\)-asymptotically nonexpansive mappings in Banach spaces2012-08-06Paper
The split common fixed point problem for quasi-total asymptotically nonexpansive uniformly Lipschitzian mappings. RETRACTED2012-07-18Paper
Explicit and implicit solutions of a generalized Camassa-Holm Kadomtsev-Petviashvili equation2012-06-21Paper
Strong convergence theorems for a countable family of quasi-\(\phi \)-asymptotically nonexpansive nonself mappings2012-05-18Paper
The split common fixed point problem for total asymptotically strictly pseudocontractive mappings2012-04-04Paper
https://portal.mardi4nfdi.de/entity/Q32247902012-04-02Paper
https://portal.mardi4nfdi.de/entity/Q31051732012-01-05Paper
https://portal.mardi4nfdi.de/entity/Q30970122011-11-15Paper
https://portal.mardi4nfdi.de/entity/Q30970582011-11-15Paper
A variational principle for coupled nonlinear Schrödinger equations with variable coefficients and high nonlinearity2011-08-28Paper
https://portal.mardi4nfdi.de/entity/Q53911912011-04-06Paper
https://portal.mardi4nfdi.de/entity/Q35614102010-05-25Paper
Compacton and generalized kink wave solutions of the CH-DP equation2010-02-26Paper
Hybrid iteration method for common fixed points of a finite family of nonexpansive mappings in Banach spaces2009-11-13Paper
https://portal.mardi4nfdi.de/entity/Q53254792009-08-10Paper
https://portal.mardi4nfdi.de/entity/Q51922692009-08-04Paper
https://portal.mardi4nfdi.de/entity/Q36323132009-06-23Paper
https://portal.mardi4nfdi.de/entity/Q36056732009-02-24Paper
https://portal.mardi4nfdi.de/entity/Q35993042009-02-03Paper
https://portal.mardi4nfdi.de/entity/Q35368752008-11-24Paper
https://portal.mardi4nfdi.de/entity/Q35403432008-11-20Paper
https://portal.mardi4nfdi.de/entity/Q35403452008-11-20Paper
https://portal.mardi4nfdi.de/entity/Q35253192008-09-12Paper
https://portal.mardi4nfdi.de/entity/Q35049702008-06-18Paper
Approximation of random fixed points of non-self asymptotically nonexpansive random mappings2008-06-11Paper
https://portal.mardi4nfdi.de/entity/Q54526822008-04-04Paper
The convergence theorems for two nonexpansive random operators2008-04-03Paper
https://portal.mardi4nfdi.de/entity/Q54466872008-03-06Paper
https://portal.mardi4nfdi.de/entity/Q54466882008-03-06Paper
An iteration method for nonexpansive mappings in Hilbert spaces2008-02-21Paper
Explicit iteration method for common fixed points of a finite family of nonself asymptotically nonexpansive mappings2007-11-02Paper
https://portal.mardi4nfdi.de/entity/Q53096252007-10-09Paper
https://portal.mardi4nfdi.de/entity/Q53082672007-09-27Paper
https://portal.mardi4nfdi.de/entity/Q53082772007-09-27Paper
https://portal.mardi4nfdi.de/entity/Q53082792007-09-27Paper
https://portal.mardi4nfdi.de/entity/Q34403552007-05-22Paper
The Ishikawa iterative approximation with errors for solutions to systems of \(\Phi\)-accretive operator equations2007-04-10Paper
https://portal.mardi4nfdi.de/entity/Q34283032007-03-27Paper
https://portal.mardi4nfdi.de/entity/Q34275912007-03-20Paper
Strong and weak convergence theorems for common fixed points of nonself asymptotically nonexpansive mappings2006-11-15Paper
https://portal.mardi4nfdi.de/entity/Q54795462006-07-10Paper
https://portal.mardi4nfdi.de/entity/Q54777462006-07-06Paper
https://portal.mardi4nfdi.de/entity/Q54777472006-07-06Paper
https://portal.mardi4nfdi.de/entity/Q54681342006-05-24Paper
https://portal.mardi4nfdi.de/entity/Q33717292006-02-21Paper
https://portal.mardi4nfdi.de/entity/Q33717892006-02-21Paper
Quantitative Destruction of Lagrangian TorusN/APaper

Research outcomes over time

This page was built for person: Lin Wang